# SDR I5PA2021020188802

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,556 hours, 24,073 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2138
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FLT DECK COMP TEMP CONTROL INOPERATIVE.  CORRECTIVE ACTION R & R FLT DECK TRIM AIR MODULATING VALVE IAW AMM 21-61-07.  OPS CHECK OK.
